MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. POLYAXIAL SCREW, DIA. 6.5MM X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE, INC. POLYAXIAL SCREW, DIA. 6.5MM X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 701M6550
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was conducted to address pedicle screw haloing at all levels of an l4-s1 construct.The diameter of all screws was upsized and the construct was extended from l3-pelvis.There was no reported patient impact beyond the revision surgery.This is report four of six for this event.
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.D10: 6x closure tops (07.02010.001), 2x ø5.5 precut curved rods, ti alloy 65mm (07.02015.010), 1x medium cross connector (94672) without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2026-00040 through 3012447612-2026-00045.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.The lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.The device was not returned and no photos were provided, so an evaluation is unable to be performed.The complaint is unrefuted for vital polyaxial screw for the failure of loosening.A definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
POLYAXIAL SCREW, DIA. 6.5MM X 50MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key24241039
Report Number3012447612-2026-00043
Device Sequence Number21379202
Product Code NKB
UDI-Device Identifier03662663200035
UDI-Public(01)03662663200035
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K171907
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number701M6550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic